Show simple item record

dc.contributor.authorKABAK, BERTRAM SAMUEL
dc.date.accessioned2018-07-12T17:48:17Z
dc.date.available2018-07-12T17:48:17Z
dc.date.issued1969
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 30-06, Section: B, page: 2794.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6921011
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1901
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleA FATOU TYPE THEOREM FOR A SPECIAL NON-SYMMETRIC TUBE DOMAIN
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record